Russian Journal of Mathematical Physics

Papers
(The median citation count of Russian Journal of Mathematical Physics is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Sufficiently Close One-Dimensional Pseudorepresentations Are Equal40
Lie Symmetry and Exact Solution of the Time-Fractional Hirota–Satsuma Korteweg–de Vries System28
Structurally Stable Nondegenerate Singularities of Integrable Systems22
Properties of Suns in the Spaces $$L^1$$ and $$C(Q)$$21
On the Correspondence between the Variational Principles in the Eulerian and Lagrangian Descriptions19
The Uniform Structure of $$\mathfrak{g}^{\otimes 4}$$13
Reconstruction of Maslov’s Complex Germ in the Cauchy Problem for the Schrödinger Equation with a Delta Potential Localized on a Hypersurface12
A Corollary to a Triviality Theorem for Quasirepresentations of an Amenable Group in Reflexive Banach Spaces10
On Semiclassical Asymptotics for Nonlocal Equations9
Geometry of the Singular Set of Hypersurfaces and the Eikonal Equation9
On the Group of Holomorphic Automorphisms of a Model Surface9
On the Global Existence for a Class of Compressible Non-Newtonian Fluids with Inhomogeneous Boundary Data8
Geometry of Inhomogeneous Poisson Brackets, Multicomponent Harry Dym Hierarchies, and Multicomponent Hunter–Saxton Equations8
On the Regularity of the Solution for Incompressible 3D Navier–Stokes Equation with Periodic Boundary Conditions8
On Relationships between the Spectral Potential of Transfer Operators, $$\boldsymbol t$$-Entropy, Entropy and Topological Pressure7
On the Propagation of Local Perturbations in Yang–Mills Fields with $$SU(2)$$ Symmetry7
Analytic Solutions of the Cylindrical Heat Equation with a Heat Source7
Asymptotics of the Cauchy Problem for the One-Dimensional Schrödinger Equation with Rapidly Oscillating Initial Data and Small Addition to the Smooth Potential7
Asymptotic Multiscale Solutions to Navier–Stokes Equations with Fast Oscillating Perturbations in Boundary Layers6
On Some Degenerate Differential and Degenerate Difference Operators6
Arithmetic Properties of an Euler-Type Series with Polyadic Liouville Parameter6
Periodic Cyclic Cocycles on the Boutet de Monvel Symbol Algebra6
Trace of the Resolvent of the Laplace Operator on a Metric Graph6
Inverse Spectral Problem for Band Operators and Their Sparsity Criterion In Terms of Inverse Problem Data5
A Series of Spectral Gaps for the Ganeshan–Pixley–Das Sarma Model5
On the Landis Conjecture in a Cylinder5
Influence of Boundary Conditions on the Dynamic Properties of the Logistic Equation with Delay and Diffusion5
Contrast Structures in the Reaction-Diffusion-Advection Problem in the Case of a Weak Reaction Discontinuity4
Estimates of the Chebyshev Radius in Terms of the MAX-Metric Function and the MAX-Projection Operator4
Nonstationary Double-Deck Structure of Boundary Layers in Compressible Flow Problem Inside a Channel with Small Irregularities on the Walls4
Asymptotics of the Solution of the Cauchy Problem with Localized Initial Conditions for a Wave Type Equation with Time Dispersion. I. Basic Structures4
Degenerate Whitney Numbers of First and Second Kind of Dowling Lattices4
Elliptic $$\mathbb{Z}$$-Operators Associated with the Metaplectic Group3
Complete Integrability of a New Class of Hamiltonian Hydrodynamic Type Systems3
Maslov’s Complex Germ in the Cauchy Problem for a Wave Equation with a Jumping Velocity3
Maslov Rank Distributions for the Analysis of Two-Dimensional and Quasi-Two-Dimensional Turbulent Flows3
Asymptotics of Multiple Orthogonal Hermite Polynomials $$H_{n_1,n_2}(z,\alpha)$$ Determined by a Third-Order Differential Equation3
Solarity and Proximinality in Generalized Rational Approximation in Spaces $$C(Q)$$ and $$L^p$$3
Probabilistic Bernoulli and Euler Polynomials3
Modified Virial Expansion and the Equation of State3
Properties of Chebyshev Generalized Rational Fractions in $$L_1$$2
Continuity Criterion for Locally Bounded Finite-Dimensional Representations of Simply Connected Solvable Lie Groups2
Classification of Singularities of Smooth Functions with a Finite Cyclic Symmetry Group2
Relations Between Various Types of Suns in Asymmetric Spaces2
Localization of Eigenfunctions in a Narrow Kirchhoff Plate2
Inner Transition Layer in Solutions of the Discrete Painlevé II Equation2
Analytical Complexity and Signal Coding2
Solitary Wave Solutions to a Generalization of the mKdV Equation2
The Mean Square of the Pauli–Jordan–Dirac Anticommutator With Respect to Spatial Variables2
Whitney–Sullivan Constructions for Transitive Lie Algebroids–Smooth Case2
Bounds for the Kolmogorov Widths of the Sobolev Weighted Classes with Conditions on the Zero and Highest Derivatives2
Some Identities on Truncated Polynomials Associated with Degenerate Bell Polynomials2
Quasi-Classical Asymptotics Describing the Electron-Hole Interaction and the Klein Effect for the (2+1)-Dirac Equation in Abruptly Varying Fields2
Double-Deck Structure in a Fluid Flow Induced by a Uniformly Rotating Disk with Small Irregularities: the Nonsymmetric Case2
Rectilinear Vortex Thread in a Radially Nonhomogeneous Bingham Solid2
Estimation of the Approximation of Continuous Periodic Functions by Fourier Sums2
A New Representation Formula for the Bernoulli Numbers2
On the Linearization of Certain Singularities of Nijenhuis Operators2
Existence and Asymptotic Stability of Solutions for Periodic Parabolic Problems in Tikhonov-Type Reaction–Diffusion–Advection Systems with KPZ Nonlinearities2
Explicit Formulas for Probabilistic Multi-Poly-Bernoulli Polynomials and Numbers2
Stokes Phenomenon and Spectral Locus in a Problem of Singular Perturbation Theory1
Dirac Operators on Infinite Quantum Graphs1
On the Absence of a Propagation Front in the Cauchy Problem for a Certain Integro-Differential Equation with a Rabotnov Kernel1
Local Dynamics of Two-Component Parabolic Systems of Schröedinger Type1
Generalization of Spivey’s Recurrence Relation1
Systems of Differential Equations for Determining the Fundamental Vector of Special Wave Catastrophes1
Reflexivity for Spaces With Extended Norm1
Uniform Asymptotics in the Form of Airy Functions for Bound States of the Quantum Anisotropic Kepler Problem Localized in a Neighborhood of Annuli1
Localized Waves Propagating Along an Angular Junction of Two Thin Semi-Infinite Elastic Membranes Terminating an Acoustic Medium1
Finite Perturbations by Yield Stress of the Constitutive Relations of Nonlinear Viscous Media1
Bifurcations of Essential Spectra Generated by a Small Non-Hermitian Hole. II. Eigenvalues and Resonances1
On the Effect of Intersection of Characteristics in a Two-Dimensional Massless Dirac Equation with Linear Potential and Localized Initial Condition1
Asymptotic Eigenmodes Localized Near the Edge of a Vessel, with Acoustic Medium, Which Is Covered by a Thin Elastic Membrane1
McLaughlin’s Inverse Problem for the Fourth-Order Differential Operator1
Probabilistic Degenerate Laguerre Polynomials with Random Variables1
Real Semiclassical Approximation for the Asymptotics of Jacobi Polynomials Given by a Difference Equation1
Erratum to: “Solitary Wave Interactions in the Cubic Whitham Equation” [RJMP 31 (2), 199–208 (2024)]1
Boundary-Value Problem for Singularly Perturbed Integro-Differential Equation with Singularly Perturbed Neumann Boundary Condition1
Uniformly and Locally Convex Asymmetric Spaces1
On the Inverse Semigroup of Bimodules over a $$C^*$$-Algebra1
A Condition for the Strong Continuity of Representations of Topological Groups in Reflexive Fréchet Spaces1
Continuity Criterion for Locally Bounded Endomorphisms of Connected Reductive Lie Groups1
Coincidence of the Dimensions of First Countable Spaces with a Countable Network1
Caricature of Hydrodynamics for the Harmonic Crystal Coupled to a Klein–Gordon Field1
Moment Representations of Fully Degenerate Bernoulli and Degenerate Euler Polynomials1
Localized Chern Character and the index of Elliptic Operators Associated with Discrete Groups1
Continuity Criteria for Locally Bounded Automorphisms of Central Extensions of Perfect Lie Groups1
Bifurcations of Essential Spectra Generated by a Small Non-Hermitian Hole. I. Meromorphic Continuations1
Reflection and Refraction of Lagrangian Manifolds Corresponding to Short-Wave Solutions of the Wave Equation with an Abruptly Varying Velocity1
Extension of the Generalized Lebesgue–Feynman–Smolyanov Measure on a Hilbert Space0
Elementary Differential Singularities of Three-Dimensional Nijenhuis Operators0
On Perturbation of Thresholds in Essential Spectrum under Coexistence of Virtual Level and Spectral Singularity0
Invertibility for Some Homotopy Invariant Functors Related to Roe Algebras0
On the Homogenization of Nonlocal Convolution Type Operators0
Model $$CR$$ Surfaces: Weighted Approach0
On the Existence and Asymptotic Stability of Two-Dimensional Periodic Solutions with an Internal Transition Layer in a Problem with a Finite Advection0
Analytic Solution of the System of Integro-Differential Equations for the Plasma Model in an External Field0
A Version of the Weyl Complete Reducibility Theorem for Not Necessarily Continuous Representations of Connected Lie Groups0
Semiclassical Asymptotic Expansions for Functions of the Bochner–Schrödinger Operator0
On Calculating the Coefficients in the Quantum Averaging Procedure for the Hamiltonian of the Resonance Harmonic Oscillator Perturbed by a Differential Operator with Polynomial Coefficient0
Asymptotics of the Number of Endpoints of a Random Walk on a Certain Class of Directed Metric Graphs0
Darwin’s Algorithms0
Ice-Water Phase Transition on a Substrate0
Conclusive Discrimination by $$N$$ Sequential Receivers between $$r\geq2$$ Arbitrary Quantum States0
On Solutions of the Navier Problem for a Polyharmonic Equation in Unbounded Domains0
Another Billiard Problem0
Identification of the Potential Coefficient in the Schrödinger Equation with Incomplete Initial Conditions from a Boundary Observation0
A Metric Graph for Which the Number of Possible End Positions of a Random Walk Grows Minimally0
Asymptotics of the Solution of the Initial Boundary Value Problem for the One-Dimensional Klein–Gordon Equation with Variable Coefficients0
Method of Potential Operators for Interaction Problems on Unbounded Hypersurfaces in $$\mathbb{R}^{n}$$ for Dirac Operators0
Stability with Respect to Energetic Measures for Biaxial Tension–Compression of a Beam with Rectangular Cross-Section0
Keplerian Trajectories and an Asymptotic Solution of the Schrödinger Equation with Repulsive Coulomb Potential and Localized Right-Hand Side0
Mapping Graph Homology to $$K$$-Theory of Roe Algebras0
Functional-Difference Equations and Their Link with Perturbations of the Mehler Operator0
Averaging Method for Quasi-Linear Hyperbolic Systems0
On Some Properties and Applications of Operator Continued $$J$$-Fractions0
On the Phase Spaces for a Class of Boundary-Degenerate Equations0
The Complexities of Nonperturbative Computations0
Remarks on the Uniqueness of Weak Solutions of the Incompressible Navier–Stokes Equations0
On the Point Spectrum of a Non-Self-Adjoint Quasiperiodic Operator0
Semiclassical Asymptotics on Stratified Manifolds0
The Discontinuity Group of a Locally Bounded Homomorphism of a Connected Lie Group into a Connected Lie Group Is Commutative0
Trace Formulas for a Complex KdV Equation0
New Integral Representations for the Maslov Canonical Operator on an Isotropic Manifold with a Complex Germ0
Triviality Theorem for Quasirepresentations in Reflexive Banach Spaces0
High-Energy Homogenization of a Multidimensional Nonstationary Schrödinger Equation0
The $$q$$-Analog of the Quantum Theory of Angular Momentum: a Review from Special Functions0
Convexity of $$\delta$$-Suns and $$\gamma$$-Suns in Asymmetric Spaces0
Some Identities Involving Degenerate Stirling Numbers Associated with Several Degenerate Polynomials and Numbers0
Normal Ordering Associated with $$\lambda$$-Whitney Numbers of the First Kind in $$\lambda$$-Shift Algebra0
Erratum to: “Natural Volume Forms on Pseudo-Finslerian Manifolds with $$m$$th Root Metrics” [RJMP 31 (2), 317–324 (2024)]0
Trajectory Symbols and the Fredholm Property of Boundary Value Problems for Differential Operators with Shifts0
Asymptotic Solutions of the Cauchy Problem for the Nonlinear Shallow Water Equations in a Basin with a Gently Sloping Beach0
Spectral Analysis for Some Multifractional Gaussian Processes0
Almost Differentially Nondegenerate Nijenhuis Operators0
To the Justification of the Effectiveness of Future Mathematics in the New Biology0
On Homogenization for Piecewise Locally Periodic Operators0
Lattice Equations and Semiclassical Asymptotics0
Existence of Contrast Structures in a Problem with Discontinuous Reaction and Advection0
An Inverse Spectral Problem for a Special Class of Band Matrices and Bogoyavlensky Lattice0
Bogoyavlensky Lattices and Generalized Catalan Numbers0
Constructive Implementation of Semiclassical Asymptotic Formulas in a Neighborhood of a Generic Caustic Cusp0
Inverse Semigroups of Metrics on Doubles Related to Certain Subsets0
Classification of Singularities of the Liouville Foliation of an Integrable Elliptical Billiard with a Potential of Fourth Degree0
Smoothness of Solutions of the Eikonal Equation and Regular Points of Their Level Surfaces0
Flow Around a Curved Plate with Small Periodic Irregularities: a Double-Deck Boundary Layer0
The Regularized Free Fall I. Index Computations0
Asymptotics of Long Nonlinear Coastal Waves in Basins with Gentle Shores0
$$\mathbb{Z}_{2}-$$Graded Lie Algebra of Quaternions and Superconformal Algebra in $$D=4$$ Dimensions0
Billiards with Changing Geometry and Their Connection with the Implementation of the Zhukovsky and Kovalevskaya Cases0
Transport Equation for the Harmonic Crystal Coupled to a Klein–Gordon Field0
Local and Global Suns0
The $$p$$-Adic Hausdorff Operator and Some Applications to Hardy–Hilbert Type Inequalities0
Variations on the theme of the Trotter-Kato theorem for homogenization of periodic hyperbolic systems0
Asymptotics of the Whispering Gallery-Type in the Eigenproblem for the Laplacian in a Domain of Revolution Diffeomorphic To a Solid Torus0
Probabilistic Degenerate Bell Polynomials Associated with Random Variables0
Miura Type Transform Between Non-Abelian Volterra and Toda Lattices and Inverse Spectral Problem for Band Operators0
Continuity Criterion for Locally Bounded Automorphisms of Connected Reductive Lie Groups0
Explicit Solution to the Birman Problem for the 2D-Laplace Operator0
On Higher Integrability of Solutions to the Poisson Equation with Drift in Domains Perforated Along the Boundary0
Distribution of the Spectrum of the Airy Operator Perturbed by Delta Interactions0
Monodromization and a $$ \mathcal{P} \mathcal{T} $$-Symmetric Nonself-Adjoint Quasi-Periodic Operator0
Extension of Characters from the Radical of a Connected Lie Group to a One-Dimensional Pure Pseudorepresentation of the Group Revisited0
Trace Formulas for Schrödinger Operators on a Lattice0
Stationary Vortex Fluid Motions and the Maximum Principle0
Topological and Frame Properties of Certain Pathological $$C^*$$-Algebras0
Continuity Criterion for Locally Bounded Automorphisms of Central Extensions of Perfect Lie Groups with Discrete Center0
Uniform Spectral Asymptotics for a Schrödinger Operator on a Segment with Delta-Interaction0
Natural Volume Forms on Pseudo-Finslerian Manifolds with $$m$$th Root Metrics0
Pólya–Carlson Dichotomy for Dynamical Zeta Functions and a Twisted Burnside–Frobenius Theorem0
Index of Differential-Difference Operators on an Infinite Cylinder0
Solitary Wave Interactions in the Cubic Whitham Equation0
On the Domain of Constancy of the Sign of a Harmonic Function in the Unit Disk with Additional Conditions on the Boundary0
Thick Elements and States in $$C^*$$-Algebras in View of Frame Theory0
Integrable Hamiltonian Systems on the Symplectic Realizations of $$\textbf{e}(3)^*$$0
An Approach to Finding the Asymptotics of Polynomials Given by Recurrence Relations0
Solution of the Cauchy Problem for the Wave Equation on a Cone with a Non-Friedrichs Laplacian0
On the Instability of Monotone Traveling-Wave Solutions for a Generalized Korteweg–de Vries–Burgers Equation0
Real Submanifolds of $$\mathbf{C}^2$$ With Singularities0
Asymptotics of the Spectrum of an Integro-Differential Equation Arising in the Study of the Flutter of a Viscoelastic Plate0
Modal Perturbation Theory in the Case of Bathymetry Variations in Shallow-Water Acoustics0
On Degenerate Orbits of Real Lie Algebras in Multidimensional Complex Spaces0
Mixed Boundary Value Problem for Strongly Elliptic Differential Difference Equations in a Bounded Domain0
Quantization of Nonsmooth Curves and the Semiclassical Spectrum of the One-Dimensional Schrödinger Operator with a Localized Perturbation of the Potential0
Fractal Thermodynamics of the States of Instantaneous Heart Rhythm0
Automatic Continuity of every Locally Bunded Homomorphism of a Perfect Connected Lie Group to a Connected Lie Group0
Nonlinear Long Standing Waves with Support Bounded by Caustics or Localized in the Vicinity of a Two-Link Trajectory0
Development of Maslov’s Approach to the Construction of Nonoscillating WKB-Type Solutions0
Global Asymptotics for Functions of Parabolic Cylinder and Solutions of the Schrödinger Equation with a Potential in the Form of a Nonsmooth Double Well0
Hamiltonian Systems with a Functional Parameter in the Form of a Potential0
Two-Dimensional Dirac Operators with Interactions on Unbounded Smooth Curves0
Lie’s Theorem for Solvable Connected Lie Groups Without the Continuity Assumption0
Semiclassical Asymptotics and Particle-Antiparticle Interactions for the Dirac Equations with Abruptly Varying 4-Potential0
Extension of Unitary Characters from the Radical of a Connected Locally Compact Group to a One-Dimensional Pure Pseudorepresentation of the Group0
Asymptotics of Long Nonlinear Propagating Waves in a One-Dimensional Basin with Gentle Shores0
Inverse Resonance Problem for Jacobi Operators on a Half-Lattice0
Some Identities on Degenerate $$r$$-Stirling Numbers via Boson Operators0
The Generalized Zhang’s Operator and Kastler–Kalau–Walze Type Theorems0
On a Nonlinear Nonlocal Parabolic Problem0
Generalized Product Hausdorff Operator on Two-Weighted Morrey–Herz Spaces0
Abelian Theorems for the Wavelet Transform in Terms of the Fractional Hankel Transform0
Magneto-Dimensional Resonance on Curved Surfaces0
Exponential Localization for Eigensections of the Bochner–Schrödinger operator0
On Exceptional Quadrics0
Semiclassical Asymptotics of Transition Matrices for Difference Equations with Two Coalescing Turning Points0
On the Upslope Propagation of an Adiabatic Normal Mode in a Wedge-Shaped Sea0
0.039804935455322